# SDR USAASB00301

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHT IN THE COCKPIT, RIGHT INTERIOR LIGHT OVER SERVICE DOOR AND PASSENGER DOOR EXTERIOR EVACUATION LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
